# SDR FDEA201901160156

- Difficulty date: January 16, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 27,749 hours, 15,548 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Part time: 13 hours, 9 cycles
- Component: Slat, Airbus
- Component part number: A5786420016800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS 684 57-40 7425 08JAN19 MEM FACT U NR 2 LT L/E SLAT FOUND NR 1 RIB CRACKED SHGN 08JAN19 11:15 MEM U REMOVED RIB IN REF TO SRM 51-40-20 REF. WRI 27-80/7424 FOR PICTURE AND PART ORDERED FOR REPAIR. MSN: 1951225 PART 09JAN19 11:14 MEM U IDENTIFIED PARTS MPN: 2219-0-040 QTY: 1 PART 09JAN19 11:14 MEM U ORDER PART MPN: 2219-0-040 QTY: 1 MSN: 1951254 SHGN 09JAN19 13:28 MEM U MATERIAL I.D. FOR DOUBLER REPAIR MATERIAL 2014T6X.050. MP3790134. REF EA 6-5750-T0344515 PT1 WING-LT NR 2 SLAT INBOARD CLOSING RIB-PERMANENT REPAIR OF WEB CRACK AT ACCESS HOLE. SHGN 09JAN19 22:11 MEM U INSATLLED REPAIR DOUBLER ON RIB REF EA 6-5750-T0344515 PT1. STEP 3. WING- LT NR 2 SLAT INBOARD CLOSING RIB- PERMANENT REPAIR OF WEB CRACK AT ACCESS HOLE. OK TO INSTALL CLOSING RIB ON NR 2 SLAT INBOARD SIDE. FACT 10JAN19 04:16 MEM U INSTALLED CLOSING RIB AND SEAL ON NR 2 LH LE SLAT IN REF TO EA 6-5750-T0344515 COMPLIED WITH EA 6-5750-T0344515 PERMANENT REPAIR OF CRACKED WEB.
